MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US 10MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE.
Model Number 48955106
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the cage deformed upon insertion.The cage remains implanted in the patient.No adverse consequences to the patient is reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: x-rays, device history review, complaint history review, risk assessment; result: the reported event was confirmed via x-ray image and correspondence.The cage was not available for evaluation because it is still implanted.The event resulted in neither surgical delay nor other adverse consequences manufacturing records were reviewed for the corresponding lot and no relevant issues were identified conclusion: the most likely cause of the reported event was determined to be user related - the cage hit a screw that had penetrated the endplate and was protruding into the disc space.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
10MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7322754
Report Number3004024955-2018-00009
Device Sequence Number151984
Product Code MAX
UDI-Device Identifier07613327118087
UDI-Public(01)07613327118087
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48955106
Device Catalogue Number48955106
Device Lot NumberD1D4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR